# SDR JR2R20220606188

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N708DA
- Make and model: Boeing 737-4K5
- Aircraft serial: 24769
- Aircraft time: 74,459 hours, 35,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 65C3236533
- Condition: Cracked
- Location: Zone 100
- Part time: 24,769 hours, 74,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH LOWER FUSELAGE SKIN CRACKED 6 INCHES AFT OF LH AFT WTB FAIRING
